MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 REVERSE LINER TRIAL 36+0 R; SHOULDER INSTRUMENT - HUMERAL TRIAL

DEPUY IRELAND - 3015516266 REVERSE LINER TRIAL 36+0 R; SHOULDER INSTRUMENT - HUMERAL TRIAL
Catalog Number 650036100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the plastic lip that helps the liner trial snap into the trial shell broke off so it no longer snaps in.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿it was reported that plastic lip that helps the liner trial snap into the trial shell broke off so it no longer snaps in.It needs to be replaced¿.The product was returned to depuy synthes for evaluation.Visual analysis of the returned reverse liner trial 36+0 r found one retaining tab from the locking mechanism broken; fragment was no returned for evaluation.This type of damage is likely due to repeated slightly off-axis assembly, heavy usage and with the interaction of gripping/sharp tools with the device.Properly handling and attention to the approved use of the device diminishes the risk of failure.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the reverse liner trial 36+0 r would have contributed to the complained device issue.Based on the investigation findings the potential cause is traced to unintended use error, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
REVERSE LINER TRIAL 36+0 R
Common Device Name
SHOULDER INSTRUMENT - HUMERAL TRIAL
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21925777
Report Number1818910-2025-06612
Device Sequence Number8795101
Product Code HWT
UDI-Device Identifier10603295547334
UDI-Public(01)10603295547334(10)332511
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650036100
Device Lot Number332511
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/15/2025
02/10/2026
03/03/2026
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/19/2025
02/11/2026
03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown